# SDR 04048656

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- Aircraft time: 7,585 hours, 6,330 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 07794
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7375 CREW REPORTED A LAVATORY SMOKE INDICATION.  THE SMOKE DETECTOR WAS FOUND TO BE PROVIDING A FALSE INDICATION AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
